# SDR DL72E954025

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND VERT STABILIZER SKIN STOPPED DRILLED 3 TIMES AT RT FS 1333 AT BOTTOM OF VERT FIN.  REPAIRED PER MM 55-30-0 PG 801.
